Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

20 months old suffering from fever, passing loose stools. Prescribed P-250, Levocetrizine. Will it subside ?

Hello doctor. My daugther is 20 months old and is suffering from fever for 4 days. She also has some cold . Since yesterday, she started passing loose stools . Doctor had reviewed and suggested viral infection that should subside within three days. Prescription was for P-250 and Levocetrizine syrup. The fever has subsided but still hovers around 100 deg F. Now I am worried if this is diahrea or will this subside ?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
If the fever has subsided then probably it was of viral onset .The loose motions might also subside but keep your daughter well hydrated .Also reduce milk intake and maybe one can add some multivitamins and probiotics to her medicine for speedy recovery.However if the fever remains 100F or more or loose motion frequency increases and she starts vomiting then get her examined again by her pediatrician to rule out bacterial infection

Take Care
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor